MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ADVANTIO?; PACEMAKER
Model Number K063
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Over-Sensing (1438); Pacing Problem (1439); Defective Device (2588); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Communication to the device could not be established with a programmer.The device case was then opened to facilitate analysis of the internal components and visual inspection revealed no irregularities.The battery was separated from the other device electronics and external power was applied to the hybrid.Hybrid current drain measured normal.Analysis determined that the battery depleted prematurely due to a performance anomaly with the battery component.
 
Event or Problem Description
It was reported that this pacemaker exhibited noise and oversensing in the right ventricular (rv) channel.This noise reoccurred while the patient was sitting in the chair.Possible reprogramming was discussed.A review of another episode noted possible loss of capture.Subsequently, the rv lead exhibited pacing inhibition and high capture thresholds, this lead was surgically abandoned and successfully replaced.This pacemaker remains in service.No adverse patient effects were reported.Additional information was received; this pacemaker was explanted due to normal battery depletion and successfully replaced.This pacemaker was later returned for analysis.No adverse patient effects were reported.

Brand Name
ADVANTIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22358419
Report Number2124215-2025-43144
Device Sequence Number8655367
Product Code LWP
UDI-Device Identifier00802526516702
UDI-Public(01)00802526516702
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/12/2016
Device Model NumberK063
Device Catalogue NumberK063
Device Lot Number391095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale